Startseite UB

Die Struktur der absoluten Galoisgruppe p-adischer Zahlkörper [The structure of the absolute Galois group of p-adic number fields]

Jannsen, Uwe and Wingberg, Kay (1982) Die Struktur der absoluten Galoisgruppe p-adischer Zahlkörper [The structure of the absolute Galois group of p-adic number fields]. Inventiones Mathematicae : Invent. Math. 70 (1), pp. 71-98.

[img]
Preview
PDF
Download (1MB)

at publisher (via DOI)


Export bibliographical data



Item Type:Article
Date:1982
Institutions:Mathematics > Prof. Dr. Uwe Jannsen
Identification Number:
ValueType
10.1007/BF01393199DOI
Classification:
NotationType
12B15MSC
Subjects:500 Science > 510 Mathematics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Owner: Universitätsbibliothek Regensburg
Deposited On:14 Nov 2012 10:35
Last Modified:13 Mar 2014 19:24
Item ID:26689
Owner Only: item control page

Downloads

Downloads per month over past year

  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact